MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25058
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1.Event site name: (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the physician did not perceive the graduated wall feature on the flixene graft, as the wall thickness did not appear reduced toward the end during handling.Further to continue the procedure, the physician trimmed one end of the graft and proceeded with the procedure using the middle portion.There was no harm on the patient.
 
Additional Manufacturer Narrative
Additional field: d6a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information: h6.The customer reported that the graduated wall feature on the flixene (25058) graft, as the wall thickness did not appear reduced toward the end during handling.Flixene grafts with graduated walls on either end receive an additional wrap on the ends of the grafts during manufacturing.One possible explanation for this complaint is if that step was missed during manufacturing.Another is if the oven temperatures were not set or maintained correctly and the wrap did not properly set.Either of these errors should have been noted in the dhr, but the dhr for the top assembly shows the procedure was completed and the oven temperatures were correct.Another possibility is that the graduated wall is present, but the user simply could not tell the difference.This could be the case since the graft was being manipulated and placed in the patient, which can make it difficult to tell a subtle difference in the wall thickness.It is also possible that the graduated ends of the graft were trimmed off when the graft was being cut to the length needed for the procedure.A picture was provided by the user which shows two pieces of a graft, with the majority of the graft not pictured.The picture shows the gds end of the graft and another segment that is labeled as "the other end." the two pieces of graft from the provided picture were returned for evaluation.Most of the graft was not returned.The tactile examination of the gds end confirmed that end of the graft is graduated, as it feels less stiff than the center of the graft.The smaller segment of graft was also examined and it felt stiffer, like a non-graduated segment.The wall thickness of the two segments was examined and it was confirmed that the smaller segment is not graduated.However, that segment of graft also appears to have been roughly cut, which is not consistent with how grafts are trimmed during manufacturing.The evidence indicates that this is most likely not the end of the graft and is a piece trimmed from further in.Neither the complaint nor a device nonconformance can be confirmed.The majority of the graft was not returned for evaluation.The pieces that were returned confirm that the gds end is graduated and the other piece of graft does not seem to be the distal end.There are several possible causes of this complaint.It is possible that the user trimmed the ends of the graft too far or they were simply unable to perceive the graduated wall, as they stated in the report.The information available indicates the graft meets specification and this is most likely a user preference issue.A dhr review was completed for lot 518643 and the top assemblies and no anomalies were identified in manufacturing.There is no evidence to suggest that manufacturing, equipment, or design are related to the complaint root cause.The ifu provides adequate instructions for the use of this device and cautions the user not to use the device if it is defective or damaged.A complaint history review was completed which found no similar complaints other than complaint (b)(4) which was also found to meet specification.No related crs/capas were identified.No related ncrs were identified.A recurring lot number review identified no other complaints involving lot 518643.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Neither the complaint nor a device nonconformance can be confirmed.The majority of the graft was not returned for evaluation.The pieces that were returned confirm that the gds end is graduated and the other piece of graft does not seem to be the distal end.There are several possible causes of this complaint.It is possible that the user trimmed the ends of the graft too far or they were simply unable to perceive the graduated wall, as they stated in the report.The information available indicates the graft meets specification and this is most likely a user preference issue.

Brand Name
FLIXENE SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key23579682
Report Number3011175548-2025-000012
Device Sequence Number13156262
Product Code DSY
UDI-Device Identifier00650862250589
UDI-Public(01)00650862250589(17)280327
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25058
Device Catalogue Number25058
Device Lot Number518643
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/09/2026
01/16/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/09/2026
01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown